# SDR DALA14010070650

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 83,448 hours, 36,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS AND FWD GALLEY EMERGENCY LIGHTS INOPERATIVE.  REMOVED POWER SUPPLIES M9101 AND M731 082155 TEMP INST 3 NEW  POWER SUPPLIES FOR T/S LIGHTS WORK ONLY FROM L1 TEST SWITCH.  COCKPIT SWITCH AND F/A PANEL NOT ACTIVATING ALL LIGHTS.  REINSTALLED ALL ORIGINAL POWER SUPPLIES T/S IAW WPM 33-51-12  P. 5 FOUND SWITCH S10292 WIRE GROUNDED.  SECURED TERMINALS ALL OK.
